# SDR A6WA202304028540

- Difficulty date: April 2, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 39,424 hours, 38,226 cycles
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 4147T70P02
- Part serial: WYG98608
- Condition: Unknown
- Location: Engine
- Part time: 21,163 hours, 21,136 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: P
- Precautionary procedure: E

## Discrepancy

DURRING OUR DECENT WE NOTICED N1 WILL NOT REDUCE BELOW 67% ON LH ENGINE.  THROTTLE LEVER DID MOVE TO FLIGHT IDLE POSITION. NO CHANGE IN N1.  WAS ABLE TO INCREASE N1 WHEN COMMANDED.  ********AIRCRAFT REMOVED FROM SERVICE********  R&R LH FUEL CONTROL IAW AMM 73-21-01 OPS CHECK GOOD, LEAK CHECK       GOOD. GOOD TO CONTINUE SERVICE
